I started taking Synthroid for hypothyroidism on Wednesday morning and have been taking one every day (.05mg). So it's been a total of 3 full days. I have had bad headaches. Has anyone else experienced headaches as a side effect from this medication or maybe it's just my sinuses? Thank you!
I had headaches for about the first 4 or 5 days taking .50mg of synthroid. They did go away after about 5 days or so. I am prone to sinus/migrane type headaches so I just figured the synthroid esclated this problem. I have been on synthryoid for about 3.5 months and just have my normal menstural/weather headaches now. If you keep having a headache call the dr. you may need a different band of meds.
TDCRose ~ Thanks very much for the reply. I am also very prone to sinus and migraine headaches. I think you are right in that this medication may be exacerbating the problem. I'm hoping it clears up soon because I don't know how much more I can take. Hopefully it's just my system getting used to it. Thank you again!